# SDR SIMA20150319003

- Difficulty date: March 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 30,523 hours, 21,926 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0141
- Condition: Failed
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON DESCENT WHEN FLIGHT SPOILERS WERE DEPLOYED & THEN STOWED WE GOT INBD SPOILERONS CAUTION & INBD FLIGHT SPOILERS CAUTION ON ED1.  RT INBD MULTI-FUNCTION PANEL WAS AMBER ON MFD FLIGHT CONTROL PAGE.  R & R RT INBD MULTI-FUNCTION SPOILER PCU.  LEAK CHECK & OPERATIONS CHECKED GOOD IAW MM 27-62-01.
